Translator Disclaimer
2021 Some remarks on generalized recursive polynomials
Luke Wiljanen, Aklilu Zeleke
Involve 14(2): 181-194 (2021). DOI: 10.2140/involve.2021.14.181

Abstract

We generate Fibonacci-type recursive polynomials through continued fractions. These polynomials generalize the well-known Fibonacci and Lucas polynomials. We present several results such as generating functions, finite sum representations and identities satisfied by these polynomials. Analytic results about the zeros of these polynomials are also presented.

Citation

Download Citation

Luke Wiljanen. Aklilu Zeleke. "Some remarks on generalized recursive polynomials." Involve 14 (2) 181 - 194, 2021. https://doi.org/10.2140/involve.2021.14.181

Information

Received: 8 May 2019; Revised: 10 June 2020; Accepted: 5 December 2020; Published: 2021
First available in Project Euclid: 25 June 2021

Digital Object Identifier: 10.2140/involve.2021.14.181

Subjects:
Primary: 11B39

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 2 • 2021
MSP
Back to Top